# SDR 98ZZZX4113

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Damaged
- Location: Power Turbine
- Part time: 1,397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153 (Q-ROTOR INSPECTION).  EXCESSIVE IBPT BLADE SHIFT.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TC:  3,518.5.
